# SDR A6WA200840113

- Difficulty date: February 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING (MACHINED PLATE) RBL 9 FS 460 CRACK.  SUPPORT FITTING REPLACED IAW CRJ 200 SRM 51-42-21.  (M)
